# SDR MALA976132

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHEN TAXIING CLEAR OF RUNWAY HAD FIRE ON NR 2 ENGINE, SHUT DOWN BOTH ENGINES, DID NOT BLOW BOTTLES.  FIRE WENT OUT ON ITS OWN.  MAINTENCE FOUND EVIDENCE OF EXHAUST LEAKAGE ON SHROUD IN RIGHT NACELLE, REPLACED SEAL ON SHROUD AND REINSTALLED SHROUD.  GROUND RAN AIRCRAFT AT HIGH POWER SETTINGS, NO DEFECTS NOTED.
